MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE G PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-52
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the fse that during pm, the cardiosave intra-aortic balloon pump (iabp) compressor failed performance test.No patient involved.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that compressor failed to reach pressure setpoint.New compressor fitted which solved the problem and it can now calibrate the pressure setpoint.Completed repair successfully.Product passed all functional and safety tests per manufacturer specifications.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE G PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50751656
Report Number2249723-2026-0004267
Device Sequence Number13353963
Product Code DSP
UDI-Device Identifier10607567108438
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-52
Device Catalogue Number0998-00-0800-52
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown